# SDR 2001UALA02085

- Difficulty date: September 26, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 65,349 hours, 37,329 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING IN FIRST CLASS AISLE IS INOPERABLE.  *S/D*  LAMPS FAILED.  REPLACED LAMPS.  OPERATIONS CHECK NORMAL.
